Matrix transformations involving certain Banach space valued sequence spaces

Authors

  • J. K. Srivastava
  • B. K. Srivastava

DOI:

https://doi.org/10.5556/j.tkjm.31.2000.400

Abstract

In this paper for Banach spaces $X$ and $Y$ we characterize matrix classes $ (\Gamma (X,\lambda)$, $ l_\infty(Y,\mu))$, $ (\Gamma(X,\lambda),C(Y,\mu))$, $ (\Gamma(X,\lambda)$, $ c_0(Y,\mu))$, $ (\Gamma(X,\lambda)$, $ \Gamma^*(Y,\mu))$, $ (l_1(X,\lambda)$, $ \Gamma(Y,\mu))$ and $ (c_0(X,\lambda)$, $ c_0(Y,\mu))$ of bounded linear operators involving $ X$- and $ Y$-valued sequence spaces. Further as an application of the matrix class $ (c_0(X,\lambda)$, $ c_0(Y,\mu))$ we investigate the Banach space $ B(c_0(X,\lambda)$, $ c_0(Y,\mu))$ of all bounded linear mappings of $ c_0(x,\lambda)$ to $ c_0(Y,\mu)$.

Author Biography

J. K. Srivastava

Department of Mathematics Statistics, D. D. U. Gorakhpur University, GORAKHPUR - 273009, INDIA.

Downloads

Published

2000-06-30

How to Cite

Srivastava, J. K., & Srivastava, B. K. (2000). Matrix transformations involving certain Banach space valued sequence spaces. Tamkang Journal of Mathematics, 31(2), 85-100. https://doi.org/10.5556/j.tkjm.31.2000.400

Issue

Section

Papers